# SDR SWAA2022020912415

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 191FL CRACKED ON UPPER EDGE / REPAIRED CRACK AT UPPER EDGE OF BODY FAIRING PANEL 191FL PER SRM 53-30-70-2R-1 TABLE 202 AND SRM 51-70-05-2R-6
